# SDR ASOA2016081515245

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 31,145 hours, 22,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON FORWARD BULKHEAD IS MISSING THE COVER.   INSTALLED A NEW COVER. OPS CHECKED GOOD IAW AMM 33-51-05.
